# SDR 2005FA0000888

- Difficulty date: June 20, 2005
- Submitted: June 20, 2005
- Operation: General aviation
- Aircraft: N2024Z
- Make and model: Hughes 269C1
- Aircraft serial: 0098
- Aircraft time: 3,306 hours
- Engine: Lyc HO360C1A
- Engine time: 3,306 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SL36006WA20P
- Part serial: 54U021
- Condition: Cracked
- Location: Engine
- Part time: 1,106 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100HR COMPRESSION CHECK, AIR WAS FOUND TO BE LEAKING AROUND TOP SPARK PLUG AREA.  FURTHER INSPECTION NOTED CRACK ALONG TOP COOLING FIN AREA.  UPON REMOVING CYLINDER, CRACK WAS FOUND TO RUN FROM AREA AROUND TOP SPARKPLUG HOLE THROUGH EXHAUST SEAT AND THROUGH TO EXHAUST FLANGE MOUNTING STUD.
